Hello caulker. I did a fairly extensive search, and found aside from not getting the actual relief, from using the inhaler, I came up with little. I use the advair diskus, and have had this happen in the past and will probably occur again in that between replacing the expired diskus with a new one (forgetting to pick up my new one), and having no inhaler to help me breathe my anxiety levels go up. It makes me uncomfortable, and anxious, to say the least. Physically I feel it. Struggle when not getting my morning and afternoon dose and the comfort of breathing easily. The best of wishes to you,pledge
- Combivent Information for Consumers
- Combivent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Combivent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2009 • 1 answer
Updated 4 Jan 2017 • 3 answers
ProAir HFA - I have been prescribed both Pro Air and Combivent, whats is the difference between the?
Updated 1 Dec 2013 • 1 answer
Updated 8 Jul 2011 • 1 answer
Updated 24 Aug 2011 • 1 answer